×

Found 347 Documents (Results 1–100)

100
MathJax

The domain of values of the functional \(I = \ln {w^ \lambda \varphi'(w)^{1-\lambda} \varphi'(0)^ \nu \over \varphi (w)^ \lambda |\varphi (w)|^ \varkappa}\) for certain classes of bounded univalent functions. (English. Russian original) Zbl 0171.04801

Sov. Math., Dokl. 1, 848-851 (1960); translation from Dokl. Akad. Nauk SSSR 133, 284-287 (1960).
PDF BibTeX XML Cite

The spectrum of a certain operator and Dirichlet’s problem for the equation \[ \square^ 2 u+4 {\partial^ 2\over\partial t^ 2} \square u+2 {\partial^ 4 u\over\partial t^ 4} = f(x,y,z,t) \]. (English. Russian original) Zbl 0129.07302

Sov. Math., Dokl. 1, 676-679 (1960); translation from Dokl. Akad. Nauk SSSR 132, 986-989 (1960).
PDF BibTeX XML Cite

Markov’s problem for polynomials of a system of Chebyshev functions and the concept of a regular \(T\)-system. (English. Russian original) Zbl 0129.04602

Sov. Math., Dokl. 1, 1259-1263 (1960); translation from Dokl. Akad. Nauk SSSR 135, 266-269 (1960).
MSC:  41A50
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Author

Year of Publication

all top 3

Classification